# SDR YENA2022062400619

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 017
- Aircraft time: 43,199 hours, 27,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Control Unit
- Part number: SYLZ53118
- Part serial: 0295K
- Condition: Failed
- Location: 304201-01-10-1
- Part time: 43,206 hours, 27,749 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1120, DTW-JFK. 'WINDSHIELD CRACKED IN FLIGHT (FL230) DESCENDING; CAPTAIN WINDSHIELD REPLACED. REF LP#'S 3319145-2(ACCOMPLISHED WINDOW INSTALL UP TO H1 ON AMM 56-11-00), 3319146-1 (REMOVED AND REPLACED WINDSHIELD HEATER CONTROL UNIT ON LH SIDE IAW AMM 30-42-01. REF L/P 3319149 ITEM 1 FOR OPS TEST) &2 (REMOVED AND REPLACED CAPTAIN WINDSHIELD IAW AMM 56-11-00. REF LOG PAGE 3319147 & 3319148 FOR PRESSURIZATION WINDOW HEAT TEST WIPER BLADE INSTALL & GLARESHIELD TRIM INSTALLATION REQUIRED), 3319147-2(ACCOMPLISHED CAPT WINDOW HEATER TEST REF AMM 30-42-00-710-801-A. CHECKED GOOD NP FAULTS NOTED.) &1 (ACCOMPLISHED CABIN PRESSURIZATION LEAKAGE TEST ON CAPT WINDSHIELD REF AMM 21-31-00-720-802-A. NO LEAKS NOTED) AND 3319148-1 (INSTALLED COCKPIT GLARESHIELD COVER ASSY REF AMM 25-12-04.)& 2 (INSTALLED CAPTAIN WINDSHIELD WIPER ARM ASSY REF AMM 30-41-03. OPS CHECK GOOD. ) FOR REPLACEMENT DOCUMENTATION.'
